A 35-year-old member asked:
What to do if i am taking invega (paliperidone) and i'm having adverse effects?
2 doctor answers • 9 doctors weighed in
Specializes in Psychiatry
3.9k viewsReviewed >2 years ago
Psychiatry 25 years experience
Notify psychiatrist: of side effects from Invega (paliperidone) (palperidone). Depending on severity of side effect another medication may need to be added, dosage may need adjustment or in some cases a different drug is prescribed.
3.7k viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.